A linear finite volume method for nonlinear cross-diffusion systems

Hideki Murakawa

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


In this paper, we propose and analyze a linear finite volume scheme for general nonlinear cross-diffusion systems. The scheme consists of discretization of linear elliptic equations and pointwise explicit algebraic corrections at each time step. Therefore, the scheme can be implemented very easily, moreover, it is unconditionally stable. We establish error estimates in the L2 norm.

Original languageEnglish
Pages (from-to)1-26
Number of pages26
JournalNumerische Mathematik
Issue number1
Publication statusPublished - May 1 2017

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'A linear finite volume method for nonlinear cross-diffusion systems'. Together they form a unique fingerprint.

Cite this